# SDR VTZA98163

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N624BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7211
- System (JASC): 3417 · Air Data Computer
- Part: Ads Controller
- Part number: 7858062
- Condition: Failed
- Location: E/E Compartment
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IAD/BNA - FLT 6700 - DURING CRUISE AT 0745 HOURS ON 4-15-98, AIRCRAFT MADE UNSCHEDULED LANDING DUE TO TAT AND RT PITOT HEAT FAILURE.  AIRCRAFT LANDED AT IND AND WENT TO THE GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REMOVED AND REPLACED AIR DATA SENSOR CONTROLLER, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
